American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Chrysostomos Psaroudakis, Øystein Skartsæterhagen and Øyvind Solberg. Gorenstein categories, singular equivalences and finite generation of cohomology rings in recollements. Trans. Amer. Math. Soc. Ser. B 1 (2014) 45-95.
Abstract, references, and article information
View Article: PDF

[2] Naoya Hiramatsu and Yuji Yoshino. Examples of degenerations of Cohen-Macaulay modules. Proc. Amer. Math. Soc. 141 (2013) 2275-2288.
Abstract, references, and article information   
View Article: PDF

[3] Xiao-Wu Chen. Algebras with radical square zero are either self-injective or CM-free. Proc. Amer. Math. Soc. 140 (2012) 93-98. MR 2833520.
Abstract, references, and article information   
View Article: PDF

[4] Daniel Simson. A reduced Tits quadratic form and tameness of three-partite subamalgams of tiled orders. Trans. Amer. Math. Soc. 352 (2000) 4843-4875. MR 1695036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kaushal Ajitabh. Existence of critical modules of GK-dimension 2 over elliptic algebras. Proc. Amer. Math. Soc. 128 (2000) 2843-2849. MR 1664293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yuji Yoshino. On the higher delta invariants of a Gorenstein local ring. Proc. Amer. Math. Soc. 124 (1996) 2641-2647. MR 1327054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1